RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 15, Issue 6  

Mathematical Methods in Theoretical Physics


Application of a conformal-map technique to a boundary-value problem of current distribution in plain conductors
T. N. Gerasimenko, V. I. Ivanov, P. A. Polyakov, V. Yu. Popov
3
Filtering of monotonic convex noise-distorted signals and estimates of positions of special points
D. S. Demin, A. I. Chulichkov
15
Numerical simulation of light propagation through a diffuser
A. V. Dmitriev, A. V. Ivanov, A. R. Khokhlov
33
Empirical construction of decision procedures in stochastic morphology
A. V. Zubyuk
43
Mathematical modeling of industrial aluminum electrolysis
R. N. Kuz'min, N. P. Savenkova, A. Ju. Mokin
51
On the inequality of partial temperatures of a homogeneous gas mixture in thermodynamical equilibrium state
Yu. M. Loskutov
63
A new numerical method for the solution of the Boltzmann equation in the semiconductor nonlinear electron transport problem
N. A. Masyukov, A. V. Dmitriev
77
Mathematical methods for restoration of images in magnetism of nanoparticles
V. I. Nikolaev, O. P. Tretyakova
99
The interaction of electron beams and electromagnetic fields in relativistic Cerenkov generators
A. S. Nifanov, A. I. Slepkov
119
Method of conformal mappings for calculation of electric currents in magnetospheres of compact stars
I. V. Oreshina, B. V. Somov
141
Numerical simulation of the resonant forbidden Bragg reflection in Ge
A. P. Oreshko, V. E. Dmitrienko, E. N. Ovchinnikova
151
Thermodynamic pressure and its fluctuations in a classical ideal gas of relativistic particles
Yu. G. Rudoy, Yu. P. Rybakov, I. Keita
167
Finslerian 3-spinors and the generalized Duffin–Kemmer equation
A. V. Solov'yov
201
Curvature and Tachibana numbers
S. E. Stepanov
211
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020